MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION GUARDIAN¿ CRANIAL BURR HOLE COVER SYSTEM; DBS BUR HOLE COVER

ST. JUDE MEDICAL - NEUROMODULATION GUARDIAN¿ CRANIAL BURR HOLE COVER SYSTEM; DBS BUR HOLE COVER
Model Number 6010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 01/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.Event date is an estimation.
 
Event or Problem Description
Related manufacturer reference number: 1627487-2020-00928; related manufacturer reference number: 1627487-2020-00930; related manufacturer reference number: 1627487-2020-00931; related manufacturer reference number: 1627487-2020-00932; related manufacturer reference number: 1627487-2020-00934; related manufacturer reference number: 1627487-2020-00935.It was reported that the patient had an infection at the ipg and cranial sites.As a result, the physician administered antibiotics prior to the procedure and revised the incision sites.No product was explanted.
 
Additional Manufacturer Narrative
The device history record was reviewed to ensure proper packaging and sterility.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the physician believes that the patient's infection has cleared.

Brand Name
GUARDIAN¿ CRANIAL BURR HOLE COVER SYSTEM
Common Device Name
DBS BUR HOLE COVER
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key9646198
Report Number1627487-2020-00929
Device Sequence Number714077
Product Code MHY
UDI-Device Identifier05414734403061
UDI-Public05414734403061
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K152342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/19/2020
Device Model Number6010
Device Catalogue Number6010
Device Lot Number6498942
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/14/2020
Supplement Date Received by Manufacturer02/19/2020
Initial Report FDA Received Date01/30/2020
Supplement Report FDA Received Date02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS BURR HOLE COVER; DBS EXTENSION X 2; DBS IPG; DBS LEAD X 2
Outcome Attributed to Adverse Event Other;